# SDR DALA2023011300280

- Difficulty date: January 13, 2023
- Submitted: January 13, 2023
- Operation: Air carrier
- Aircraft: N712TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27624
- Aircraft time: 92,128 hours, 24,164 cycles
- Engine: Pwa PW2037
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, F, J
- Precautionary procedure: C

## Discrepancy

SHIP 6808 -ATO/FIRE- DECLARED EMERGENCY DUE TO RIGHT ENGINE COMPRESSOR STALL ON TAKEOFF ROLL WITH A CONTAINED TAIL PIPE FIRE. CORRECTIVE ACTION: R/R #2 ENGINE PER AMDS WORK CARD ALL CHECKOUTS COMPLETE.
